# SDR REXA201000190

- Difficulty date: October 12, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 6,995 hours, 5,101 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: 73811813
- Part serial: 0661
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUEL CH 1 FAIL STATUS MESSAGE, VERIFIED.  REMOVED AND REPLACED FUEL QUANT COMPUTER IAW CRJ900 AMM 29-41-22.  OPS CHECK GOOD, OK FOR CONT SERVICE.
